CureZone   Log On   Join
Re: questions on progress
 

Free Natural Teeth Restoration!
The Powder that heals, protects, remineralizes



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


More
More

Free Natural Teeth Restoration!
The Powder that heals, protects, remineralizes



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


Hveragerthi Views: 1,272
Published: 10 years ago
 
This is a reply to # 1,888,947

Re: questions on progress


I've been dealing with so many health issues over the past 2 years. I've had horrible dealings with Dr's and really only trust your recommendations at this point. I am so frustrated, I feel like I haven't progressed and in some cases have backslid due to poor dr. recommendations. Below are some of the issues I am dealing with:

Hashimoto's: It's been a year since I stopped the antivirals herbs and my antibodies are still around 1000. Should I do another round of the herbs?

It would be a good idea to at least stay on adrenal supporting herbs.  Antibody testing is not very accurate to begin with.  In the case of autoimmunity the accuracy drops even further.  So you cannot rely on antibody presence or levels.  Keeping your adrenals up will reduce the effects of autoimmunity and lower the production of nonspecific antibodies.  Supporting the adrenals will also boost up the immune system.

Will the infections, if they are still there, be passed along to my baby if I were to get pregnant?

Not likely.

What about the antibodies?

No, antibodies will not transfer.

Adrenals: I have been on 5 mg. of hydrocortisone since last year. I recently come down to about 1/8 of a pill and was so close to getting off of it but all of a sudden everything crashed and I'm back up to a full pill again. This is the 3rd time this has happened. This is the most difficult medication. I am constantly adjusting it and am having a horrible time weaning off. I am taking Vit B, C, Chinese licorice root and apdogentic herbs. I have very little stress (I sound frustrated now about my health, but overall try not to stress about it) and do not take any stimulants. I so badly want to be off this medication but I keep crashing, despite weaning off very, very slowly. Any thoughts?

You can increase the amount of licorice root you are taking.  Licorice will prolong the effects of the hydrocortisone and actually works like hydrocortisone itself.  When taking high doses of hydrocortisone or licorice root though you should increase your potassium intake since potassium is depleted and sodium retained.

Stomach acid/digestion: I've been taking Vit B, zinc and TMG as well as ACV with every meal for almost 3 months. I've noticed little improvement in my digestions. I still am continually bloated and gassy after every meal. I am so bloated I could pass for being 4-5 months pregnant. I also drink kefir and eat miso soup daily as well as take the Flora Garden 2x daily. I stay away from most sugar and all white flour. What else can be done?

Increasing the amount of yucca root you are taking will help.  Yucca is a surfactant so it helps to reduce gas, and it supports the adrenals.  Chewing on fennel seeds after meals can also help reduce gas.

Also start adding bitters to your meals to help with stimulating digestive secretions.


Do I need to take TMG forever to assist with mineral absorbtion or will I eventually be able to stop taking it?

If you are only using it for mineral absorption the cider vinegar or other acids will help with this.  TMG has many other purposes though other than simply helping to increase stomach acidity.

When should I stop taking the ACV? I feel like I still am not producing acid.

If you are still low on acid then you can continue with it while introducing the bitters.  But you should gradually decrease the vinegar slowly after a while to force your stomach to release more of its own acid.

Blood sugar: I get very hungry every 3 hours and a fuzzy feeling after eating carbs.

If it were rebound hypoglycemia then the drop should occur quicker.  This is more likely from the adrenal issues.

Have you tried amla berry?  Amla is good for helping to stabilize the blood sugar.

I tried taking chromium poly gtf but that made it worse. I know that the HC is contributing to this but for awhile the HC took away most of the blood sugar symptoms, but now they are back.

The HC raises blood sugar.

I'm concerned as diabetes runs in my family.

Diabetes is not hereditary.

I know I need to get off of the HC, but what can I do in the meantime since the chromium makes me feel worse? I'm already taking magnesium malate.

Again it does not sound like an issue with insulin sensitivity.  Sounds more like the drops are from a lack of adrenal response to the blood sugar drops.  Amla and more adrenal support would help in this case.

Weight gain: With all these issues, I've gained nearly 30 pounds! I've never had to be concerned with what I eat until recently. I now weigh 130 at 5'1" and am concerned this will increase my risk of diabetes.

This could be from the HC as well and/or thyroid dysfunction from the adrenal suppression.  Have you done your basal body temperature to see if your thyroid may be involved?

I work out 5x a week for an hour and eat very healthy but I cannot seem to lose any weight. Given my health, what do you think can be contributing to this and what can I do to lower my weight? I eat about 1900 calories a day and feel starving if I try to go any lower.

Again check your basal body temperature to see if the thyroid is part of the issue.  And you need to get off the HC and stabilize your blood sugar.

Hormones: Again, I know with the HC these are going to be out of whack. But, I'm having a hard time determining what I am dominant in. It has flipped, I now feel better two weeks before my period, where before I had horrible PMS. Now, I feel bad days 1-15. I eat phytoestrogens, take maca 3x daily and have been taking Liv-R-Ight and bitters. Why would I now feel better during "PMS" and feel poorly after?

Not sure, that does not make much sense.  Normally right before menstruation progesterone increases causing the PMS symptoms.  What symptoms do you have prior to as opposed to after menstruation.  Maybe that will help figure things out.

My symptoms are low/no sex drive, irritability, crying, sensitivity, headaches, anxiety, fatigue, weight gain. I don't want to add vitex since we will be trying to get pregnant soon. Any thoughts?

If this is before it would make sense since most of these are symptoms of elevated progesterone.

Frequent urination: I urinate 10-20 a day and 2-3 times in the middle of the night. If I drink water (even DE) I will have to urinate about 5-10 minutes later. It seems my bladder does not empty completely because I'll have to go 10 minutes later. I feel thirsty despite drinking 8+ glasses of water. I'm concerned this is an early sign of diabetes.

Yes, this can be a sign of diabetes.  The constant rise in blood sugar from the HC could be the problem.

Could it instead be that I am detoxing (taking Live-R-ight, chlorella for heavy metals, bitters)? What could be other causes of this and what can I do to alleviate this? It is not combined with any pain or anything so I don't believe it's an infection.

It really sounds like it is from the elevated blood sugar.

Something else you could try since you cannot tolerate the chromium is an herb called gymnema sylvestre.  This is a sugar blocker, but it also helps with beta cell regeneration and insulin sensitivity.

Moles: I just had to have a mole removed. They sent it in to be tested. I am confused on how skin cancer is developed. I know it starts with an infection, right?

Moles and skin cancer are caused from different viruses.  Skin cancer is linked to human papilloma viruses and moles the molluscum contagiosum virus.

How does the sun play into it?

Sunlight can trigger the HPV virus in skin cells.

I have numerous moles and do spend a lot of time in the sun, however, I do not burn. They are advising me to not spend anytime in the sun and to always wear spf and extra clothing due to my numerous moles. What are your thoughts?

Again moles and skin cancer are caused from different viruses.  But this does not mean the person cannot have both infections at the same time.


Also, can you please review my supplement schedule to see if there are any contradictions or conflicts in combining supplements, etc.:

6:30am: Armour thyroid

Armour will also suppress the thyroid.


7:15am (when I get out of bed): maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
8:30am: Hydrocort with breakfast and ACV
11:00: maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
12:00: ACV, lunch, vitamin B and TMG
3:00: snack (no ACV, should I take this with snacks also?) and hyrdrocort

If the raw vinegar it could help by providing additional vitamins and minerals.


5:00: maca, chlorella, schisandra, Liv-r-ight, flora garden, amla, yucca, nettle leaf
6:00: ACV, dinner with TMG, Vit C, zinc and potassium
8:00: Kefir
9:00: snack with magnesium malate, tmg, and vit c
10:30: Glycine 1g prior to bed

Nothing contradictory other than you should get off the HC and Armour slowly while supporting these glands.

And upping your licorice root and amla in particular is advised.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.828 sec, (7)